# SDR SWAA2022020434199

- Difficulty date: November 25, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 20,225 hours, 8,475 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.CABIN FLOOR EXPANSION CHANNEL STA 540 CRACKED RBL 0-25' / REMOVED AND REPLACED CABIN FLOOR BREAK PANEL ASSY STA 540 REVL 0-25 REF DRW # 143A0060 REV A ATAG # WN8378
